# SDR IPXA2018030427111

- Difficulty date: February 20, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 29,032 hours, 17,397 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536118
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3,  MAIN DECK FLOOR PANEL 251XNF IS DELAMINATED.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K. FABRICATED AND BONDED COMPOSITE DOUBLER IAW SREO B757-5320-9692-K.
